Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (3): 377-382    DOI: 10.1007/s10114-016-5121-3
Articles Current Issue| Next Issue| Archive| Adv Search |
On the Largest Prime Factor of Shifted Primes
Feng Juan CHEN1, Yong Gao CHEN2
1. School of Mathematical Sciences, Soochow University, Suzhou 215006, P. R. China;
2. School of Mathematical Sciences and Institute of Mathematics, Nanjing Normal University, Nanjing 210023, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7